# SDR SWIA202162892

- Difficulty date: October 2, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N797SK
- Make and model: Cndair CL600*
- Aircraft serial: 10301
- Aircraft time: 31,134 hours, 19,396 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAIN AVIONICS DOOR SURROUNDING STRUCTURE HAS A CORRODED INTERCOSTAL @STRG 27L BETWEEN FS349.00 & FS364.00      (C-CHECK RO 11-27-21)   REMOVED & INSTALLED NEW 27L INTERCOSTAL, P/N SH670-32075-3 BETWEEN FS349 - FS364. REF: DWG SH670-32050, REV: J, CRJ700 SRM 51-42-06-001-001-A01, CRJ700 SRM 51-42-21-001-001-A01.COMPLIED WITH 51-900-1002-SKY, LEAK CHECK GOOD
